# SDR SWAA2015021936725

- Difficulty date: February 17, 2015
- Submitted: February 19, 2015
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 22,908 hours, 17,368 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D11086
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMER EXIT LIGHT  INOPERATIVE.  CONNECTED CONNECTOR IAW SWPM & AMM.
